Author Topic: Best description I have heard so far https://europepmc.org/article/med/30037616  (Read 1485 times)

[Buddie]

Following
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Anything new to share on this topic?
The theory sounds very sound, and there is a decade old book written on the subject by Martin Pall.

What is a practitioner's thoughts on modalities to try to impact this chronic cycle??

Also, if this holds true, then supplements to raise NO would make us worse, right?

 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Has anyone tried agmatine sulphate? It is an amino acid with fairly potent positive Nitric Oxide modulation properties.

Just responded in another thread on the idea that the NO/ONOO cycle Pall describes is the cause of protracted benzo withdrawal as put forth by LaCorte.

I tried daily injections of hydroxocobalamin (a form of B12). 2mg/day up to 10mg/day. I thought it might be working at one point but ultimately could not see any sustained benefit.

I also did up to 6,000mg of agmatine sulphate per day. It likewise seemed to be working but then the benefit reversed and I actually had a rebound effect after about 6 weeks where I was worse off than when I started. But, the agmatine really did seem to have a significant benefit for the first month. I'd tried to replicate that at a lower dose that might be more sustainable, but so far that has not worked out.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.